# SDR REXA2014120801178

- Difficulty date: December 8, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 17,766 hours, 11,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AFT EXTERIOR EMER LIGHT INOPERATIVE.  R & R LT AFT EXTERIOR LIGHT IAW CMM 33-52-07.  OPERATIONS CHECKED GOOD.
